# SDR DALA2022071504907

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - FITTING FRAME 68 LOCATED BTW STR 22R TO STR 23R AFT PAX DOOR SILL. CORRECTIVE ACTION: FABRICATED FITTING FRAME 68 (1EA),LOCATED BTW STR 22R TO STR 23R AFT PAX DOOR SILL AT AFT GALLEY AREA, AS PER ER/A 600551. (2320229)
